# SDR ASAA2021100336172

- Difficulty date: October 3, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 48,489 hours, 14,665 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250434020325043
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE 75-30401 - THE VSV POSITION SIGNALS DISAGREE. ENG #1. SHORT TERM FAULT. DEFERR PER T/C 78273000. GROUNDED - YES. REFERENCE LOGPAGE 60269685 REMOVED AND REPLACED J9 AND J10 HARNESSES REF B737-800 AMM 73-21-06-400-802-F00 STEPS E(1,2). PERFORMED FADEC TEST REF AMM 73-21-00-700-802-F00 STEPS (D) 3.A,B,C AND E. PERFORMED REPAIR CONFIRMATION REF B737-800 FIM 75-33 TASK 805. PERFORMED ACTUATORS TEST REF AMM 71-00-00-700-807-F00, ALL TESTS PASS, ETOPS GROUND VERIFICATION SUCCESSFUL.
